On the regularization of operator equations of the first kind in a Hilbert space
Doklady Akademii Nauk, Tome 255 (1980) no. 1, pp. 15-17
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_255_1_a1,
author = {B. Imomnazarov},
title = {On the regularization of operator equations of the first kind in a {Hilbert} space},
journal = {Doklady Akademii Nauk},
pages = {15--17},
year = {1980},
volume = {255},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_255_1_a1/}
}
B. Imomnazarov. On the regularization of operator equations of the first kind in a Hilbert space. Doklady Akademii Nauk, Tome 255 (1980) no. 1, pp. 15-17. http://geodesic.mathdoc.fr/item/DAN_1980_255_1_a1/